Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the double suspension homomorphism


Author: Mark Mahowald
Journal: Trans. Amer. Math. Soc. 214 (1975), 169-178
MSC: Primary 55D40; Secondary 55H15
DOI: https://doi.org/10.1090/S0002-9947-1975-0438333-5
MathSciNet review: 0438333
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper studies the family of unstable Adams spectral sequences, $ E_2^{s,t}({S^{2n + 1}})$. The main results deal with the range of filtrations for which these groups stabilize and for which the groups $ E_2^{s,t}({\Omega ^2}{S^{2n + 1}},{S^{2n - 1}})$ stabilize.


References [Enhancements On Off] (What's this?)

  • [1] A. Bousfield, E. B. Curtis, D. M. Kan, D. G. Quillen, P. L. Rector and J. W. Schlesinger, The $ \bmod - p$ lower central series and the Adams spectral sequence, Topology 5 (1966), 331-342. MR 33 #8002. MR 0199862 (33:8002)
  • [2] Mark Mahowald, The metastable homotopy of $ {S^n}$, Mem. Amer. Math. Soc. No. 72 (1967). MR 38 #5216. MR 0236923 (38:5216)
  • [3] Mark Mahowald, The order of the image of the J-homomorphism, Bull. Amer. Math. Soc. 76 (1970), 1310-1313. MR 0270369 (42:5258)
  • [4] H. Toda, Order of the identity class of a suspension space, Ann. of Math. (2) 78 (1963), 300-325. MR 27 #6271. MR 0156347 (27:6271)
  • [5] E. B. Curtis, Simplicial homotopy theory, Advances in Math. 6 (1971), 107-209. MR 43 #5529. MR 0279808 (43:5529)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55D40, 55H15

Retrieve articles in all journals with MSC: 55D40, 55H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0438333-5
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society